warning
We are so very sorry to have to give you this bad news. There was a fire in our warehouse and all of our inventory was damaged. We are working as quickly as possible to replace these items and expect to have some replacements by February 1st. We look forward to serving you then. On a positive note, we can offer you our Raquel Welch wigs and our Chemo Beanies® now if you are interested.

Home ยป Is loss of memory a side effect of chemotherapy?

Is loss of memory a side effect of chemotherapy?

(Click here for printable version)

Q. Since my chemotherapy has begun, I feel like I have trouble remembering even the simplest things. Am I just getting older, or is this a side effect?

A. A recent study reports that chemotherapy patients do have problems with memory, concentration, language skills and spatial judgement. Often these problems are only temporary. Remember, stress can also cause difficulty in concentrating and remembering. This is a difficult time – Keep in mind you won't be able to do as much as you have in the past. Don't be tempted to do too much on the good days, as that may result in bad days afterwards.

Some helpful things you can do: drink plenty of water, give yourself time to recover after stressful events (trips to the doctor, tests, treatments). Try to organize your life by making short lists. Mark your appointments on a calendar that you can carry with you and check it every day.

Para solicitar información en español, llame al 1-800-ACS-2345. Un especialista en información sobre el cáncer le asistirá en español.